Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (6) (2021)
A variety of multivalently analytic functions with complex coefficients and some argument properties of their applications
by Huseyin IRMAK
Relations on topologized groups
by Muhammad Kashif Maqbool , Muhammad Siddique Bosan , Abdul Rauf Khan and Zaheer Ahmad
Mathematical Model for Single and Multiple Object Extraction
by Amna Shujahuddin, Muhammad Salim Khan and Haider Ali
An extension of TOPSIS based on linguistic terms in triangular intuitionistic fuzzy structure
by Muhammad Saeed, Asad Mehmood and Amna Anwar
Exact Analytical Solutions of Linear DissipativeWave Equations via Laplace Transform Method
by Muhammad JamilĀ¤, Rahmat Ali Khan and Kamal Shah
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved